PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 2 | 125-132
Tytuł artykułu

Nonseparability of the quotient space cabv(∑,m;X)/L¹(m;X) for Banach spaces X without the Radon-Nikodym property

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that if (S,∑,m) is an atomless finite measure space and X is a Banach space without the Radon-Nikodym property, then the quotient space cabv(∑,m;X)/L¹(m;X) is nonseparable.
Twórcy
Bibliografia
  • [1] J. Bourgain, Dunford-Pettis operators on $L^1$ and the Radon-Nikodym property, Israel J. Math. 37 (1980), 34-47.
  • [2] R. D. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikodým Property, Lecture Notes in Math. 993, Springer, Berlin 1983.
  • [3] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., Providence, R.I., 1977.
  • [4] L. Drewnowski, Another note on copies of $l_∞$ and $c_0$ in ca(Σ, X), and the equality ca(Σ, X) = cca(Σ, X), preprint, 1990.
  • [5] L. Drewnowski and G. Emmanuele, The problem of complementability for some spaces of vector measures of bounded variation with values in Banach spaces containing copies of $c_0$, this volume, 111-123.
  • [6] Z. Lipecki, Conditional and simultaneous extensions of group-valued quasi-measures, Glas. Mat. 19 (1984), 49-58.
  • [7] R. D. Mauldin, Some effects of set-theoretical assumptions in measure theory, Adv. in Math. 27 (1978), 45-62.
  • [8] A. Michalak, in preparation.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i2p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.